European journal of clinical pharmacology · 2017
Extrapyramidal symptoms after exposure to calcium channel blocker-flunarizine or cinnarizine.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jhang Kai-Ming, Huang Jing-Yang, Nfor Oswald Ndi, Tung Yu-Chun, Ku Wen-Yuan, Lee Chun-Te, Liaw Yung-Po
Аннотация
PURPOSE: Flunarizine (fz) and cinnarizine (cz) have well-known extrapyramidal side effects (EPSEs). The aim of this study was to evaluate the incidence and occurrence time of cz- and fz-related EPSEs.
METHOD: Patients who took fz or cz for more than 1 month were identified from the longitudinal health insurance database 2005 and 2010. Excluded were patients with any of the underlying diseases that may cause parkinsonism. Drug-induced EPSEs were defined as the new diagnosis of parkinsonism, dyskinesia, or secondary dystonia during drug use or within 3 months after discontinuing the medication. Age- and sex-matched controls were included in this study.
RESULTS: Recruited for analysis were individuals who took fz (n = 26,133) and cz (n = 7186). The incidence rates of fz- and cz-induced EPSEs were 21.03 and 10.3 per 10,000 person-months, respectively. The hazard ratios (HRs) of EPSEs among fz and cz subjects were 8.03 (95% CI 6.55-9.84) and 3.41 (95% CI 2.50-4.63) when compared with the control individuals. Both fz and cz patients had a higher cumulative incidence of EPSEs than their control individuals (p < 0.001). Among subjects who took fz, the incidence of EPSEs was higher in the second than first year of drug exposure (45.59 vs 21.03 per 10,000 person-months).
CONCLUSIONS: Fz and cz significantly increased the risk of parkinsonism, dyskinesia, and dystonia. Potential benefits and risks should be weighed when considering long-term use of these drugs especially fz.
METHOD: Patients who took fz or cz for more than 1 month were identified from the longitudinal health insurance database 2005 and 2010. Excluded were patients with any of the underlying diseases that may cause parkinsonism. Drug-induced EPSEs were defined as the new diagnosis of parkinsonism, dyskinesia, or secondary dystonia during drug use or within 3 months after discontinuing the medication. Age- and sex-matched controls were included in this study.
RESULTS: Recruited for analysis were individuals who took fz (n = 26,133) and cz (n = 7186). The incidence rates of fz- and cz-induced EPSEs were 21.03 and 10.3 per 10,000 person-months, respectively. The hazard ratios (HRs) of EPSEs among fz and cz subjects were 8.03 (95% CI 6.55-9.84) and 3.41 (95% CI 2.50-4.63) when compared with the control individuals. Both fz and cz patients had a higher cumulative incidence of EPSEs than their control individuals (p < 0.001). Among subjects who took fz, the incidence of EPSEs was higher in the second than first year of drug exposure (45.59 vs 21.03 per 10,000 person-months).
CONCLUSIONS: Fz and cz significantly increased the risk of parkinsonism, dyskinesia, and dystonia. Potential benefits and risks should be weighed when considering long-term use of these drugs especially fz.